Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Continuous heavy bleeding after taking I-pill. Prescribed with Pause-XT, Sysron-N. Taking Thyronorm. Medicinal side-effect?

I took ipill on 27th July.Should have had my next period on 18th/19th August.But on 5th August had a spurt of heavy bleeding for 3 days and again on 15th August, a bleeding which is still continuing and quite heavy.I have been prescribed to take Pause-XT for 2 days and then Sysron-N for 21 days.I also take Thyronorm everyday as advised by my endocrinologist .Kindly advise
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  497
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
General & Family Physician 's  Response
Hi there,

Thanks for writing in.

Please continue taking the medication as advised by your doctor. In case things don't get better please visit your gynaecologist once again and get an ultrasound of the abdomen and pelvis done....

One of the possibilities is that it could be a side effect of the I-Pill (irregular bleeding/ heavy bleeding). This should get better with the medicines the doctor had already prescribed.

Hope this helps.

Dr. Divya Kuttikrishnan.
Answered: Fri, 24 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor